Likelihood inference for diffusions: A survey

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Scopus citations

Abstract

This chapter reviews closed form expansions for discretely sampled diffusions, and their use for likelihood inference and testing. The method is applicable to a large class of models, covering both univariate and multivariate processes, and with a state vector that is either fully or partially observed. Examples are included.

Original languageEnglish (US)
Title of host publicationFrontiers in Statistics
Subtitle of host publicationDedicated to Peter John Bickel in Honor of his 65th Birthday
PublisherImperial College Press
Pages369-405
Number of pages37
ISBN (Electronic)9781860948886
ISBN (Print)1860946704, 9781860946707
DOIs
StatePublished - Jan 1 2006

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Likelihood inference for diffusions: A survey'. Together they form a unique fingerprint.

  • Cite this

    Ait-Sahalia, Y. (2006). Likelihood inference for diffusions: A survey. In Frontiers in Statistics: Dedicated to Peter John Bickel in Honor of his 65th Birthday (pp. 369-405). Imperial College Press. https://doi.org/10.1142/9781860948886_0017